# SDR CAL950509

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Section 41
- Part time: 64,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND 3 CRACKS RUNNING FROM FASTENER HOLES IN SECTION 41 SKIN PANEL ON RT SIDE OF FUSELAGE.  THE CRACKS WERE APPROXIMATELY .25 INCH LONG.  THE EXISTING DOUBLER WAS REMOVED AND THE DAMAGED SKIN WAS CUT OUT.  FILLERS AND DOUBLERS WERE INSTALLED IAW SRM 53-30-2 AND SRM 51-30-2.  (X)
